# SDR 07202005

- Difficulty date: July 20, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 335
- Aircraft time: 24,563 hours, 31,034 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LANDING GEAR IN TRANSIT LIGHT DOES NOT ILLUMINATE WHEN GEAR IS SELECTED UP.
